# SDR SWIA2020031649326

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR BEAM ATTACHMENT  TO THE REAR PRESSURE BULKHEAD AT LBL9.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 3/13/2020   PERFORMED BLEND REPAIR ON THE FLOOR BEAM ATTACHMENT TO THE REAR PRESSURE BULKHEAD AT LBL9.00 REF APPLICABLE STEPS OF BOMBARDIER REO. SEE CONTINUATION FOR DETAILS.
